# SDR UPS96505889

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RIGHT WING OUTBOARD FLAP OUTBOARD SKIN SUPPORT BRACKET IS CRACKED.  REMOVED AND REPLACED WITH FABRICATED BRACKET,  INSTALLED PER SRM 51-30-01, 51-40-02, M/M 20-10-22.
